# SDR YENA2022062800629

- Difficulty date: June 27, 2022
- Submitted: June 28, 2022
- Operation: Air carrier
- Aircraft: N640JB
- Make and model: Airbus A320-232
- Aircraft serial: 02832
- Aircraft time: 60,572 hours, 21,402 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, SEVERAL CRACK INDICATIONS WERE FOUND ON FWD INNER FRAME SEGMENT (1)LOC. EMERG EXIT DOOR 834.  CRACK LENGTH 0.300 INCH AND LOCATED AT SIXTH FASTENER FROM UPPER SIDE, CRACK LENGTH 0.335 INCH LOC AT FOURTEENTH FASTENER L= 0.250" LOC AT FIFTEENTH FASTENER CRACK L= 0.370 INCH AT SIXTEENTH FASTENER CRACK L= 0.280" AT SEVENTEENTH FASTENER FROM UPPER SIDE; ACCOMPLISHED EC# A320-52-1144-03 ON EMERG EXIT DOOR 834 FOR REPLACEMENT OF FRAME REINFORCE DOOR STRUCTURE.  (WO#1175016)  AEROMAN RII QC220AE -MAJOR REPAIR REF AEROMAN WO# 2022-167/1 WCC#2022-351255 FOR ORIGINAL FINDING.
